# SDR 99ZZZX4426

- Difficulty date: October 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N769AL
- Make and model: Skrsky S76A
- Aircraft serial: 760048
- System (JASC): 2611 · Smoke Detection
- Part: Amplifier
- Part number: 303267
- Condition: Malfunctioned
- Location: Smoke Detector
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IN-FLIGHT, SMOKE DETECTOR BAGGAGE LIGHT ILLUMINATED.  AIRCRAFT DIVERTED AND LANDED WITH NO INCIDENT.  NO FIRE OR SMOKE WAS NOTED.  REPLACED SMOKE AMP.
